MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CONV RP PS TB TRL SZ9; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE CONV RP PS TB TRL SZ9; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Model Number 2545-00-999
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
The following device was received as blind unit: product code: (b)(4), lot #: bfa118d.Arrived at cg labs on (b)(6) 2022, under tracking number: (b)(4).Issue - broken in two pieces.However, it could not be associated with a complaint or any other existing record.As a result, this complaint was created to analyze the returned device from (b)(4).This complaint involves one (1) device.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the device associated with this report was returned for analysis.Visual examination found the brakeage of the main body of the device.Depuy synthese considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CONV RP PS TB TRL SZ9
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15696827
Report Number1818910-2022-21517
Device Sequence Number20538470
Product Code HWT
UDI-Device Identifier10603295135760
UDI-Public10603295135760
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-00-999
Device Catalogue Number254500999
Device Lot NumberBFA118D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2022
Initial Report FDA Received Date10/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown